The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 91 NO.2 / (1998))
The Cohomology of a Coxeter Group with Group Ring Coefficients
Michael W. Davis,
Pages. 297-314
Abstract
Contents Introduction
1. Preliminaries on Coxeter groups
2. Preliminaries on simplicial complexes
3. The simplicial complex $\Sigma$
4. The isomorphism $\rho$
5. Generalized homology spheres
6. The reflection group trick
Key words
Mathmatical Subject Classification